Pacific Journal of Mathematics

Lie mappings in characteristic $2$.

I. N. Herstein and Erwin Kleinfeld

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 843-852.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038233

Mathematical Reviews number (MathSciNet)
MR0114828

Zentralblatt MATH identifier
0093.04002

Subjects
Primary: 16.00

Citation

Herstein, I. N.; Kleinfeld, Erwin. Lie mappings in characteristic $2$. Pacific J. Math. 10 (1960), no. 3, 843--852. https://projecteuclid.org/euclid.pjm/1103038233


Export citation

References

  • [1] S. Amitsur, Invariantsubmodules of simple rings, proc. A. M. S., 7 (1951), 987-989.
  • [2] I. N. Herstein, Jordan homomorphisms, Trans. A. M. S., 81 (1956), 331-341.
  • [3] I. N. Herstein, On the Lie and Jordan rings of a simple associative ring, Amer. J. Math., 77 (1955), 279-285.
  • [4] L. K. Hua, On the automorphisms of a s-field, Proc. Nat. Acad. Science (USA), 35 (1949), 386-389.
  • [5] N. Jacobson, Classes of restricted Lie algebras, Amer. Jour. Math., 63 (1941), 481-515.
  • [6] M. F. Smiley, Jordan homomorphisms onto prime rings, Trans. A. M. S., 84 (1957), 426-429.